# SDR ASAA2020052632753

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 45,949 hours, 13,783 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 41F9003
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TSR705011, NR 2 ENG S/N 896366 SILVER METALLIC (NONMAGNETIC) HAIR LIKE MATERIAL WAS FOUND IN THE SCAVENGE FILTER ASSY, A SMALL AMOUNT WAS ALSO FOUND IN THE AFT SUMP CHIP DETECTOR.  GROUNDED - YES.  REPLACED THE NR 2 ENG SCAVENGE FILTER, LEAK CHECK GOOD IAW AMM 79-21-06/401.
